MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8780
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative.It was reported that during the procedure, the catheter was unable to be steered appropriately.A new catheter was opened and worked fine.The catheter was never implanted.The issue was resolved at the time of this report.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11734794
Report Number3004209178-2021-06790
Device Sequence Number3029246
Product Code LKK
UDI-Device Identifier00763000051112
UDI-Public00763000051112
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2023
Device Model Number8780
Device Catalogue Number8780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1